Shape-from-Shading, viscosity solutions and edges.

P.L. Lions; E. Rouy; A. Tourin

Numerische Mathematik (1993)

  • Volume: 64, Issue: 3, page 323-354
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Lions, P.L., Rouy, E., and Tourin, A.. "Shape-from-Shading, viscosity solutions and edges.." Numerische Mathematik 64.3 (1993): 323-354. <>.

author = {Lions, P.L., Rouy, E., Tourin, A.},
journal = {Numerische Mathematik},
keywords = {shape-from-shading; viscosity solution; first-order Hamilton-Jacobi equation},
number = {3},
pages = {323-354},
title = {Shape-from-Shading, viscosity solutions and edges.},
url = {},
volume = {64},
year = {1993},

AU - Lions, P.L.
AU - Rouy, E.
AU - Tourin, A.
TI - Shape-from-Shading, viscosity solutions and edges.
JO - Numerische Mathematik
PY - 1993
VL - 64
IS - 3
SP - 323
EP - 354
KW - shape-from-shading; viscosity solution; first-order Hamilton-Jacobi equation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.